# SDR DALA2023100308111

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2995005) AFT CARGO COMPARTMENT DAMAGE RAIL STA 805 RBL 8 WL 164. CUT OUT DAMAGED RAIL FROM STA 779 TO 818 RBL 8 WL 164 AFT CARGO IAW B737 SRM 53-00-53-2R-2. REPAIRED RAIL USING ITEM # HFAB53-SPL-018 LOT #5141084-1 + ITEM # BAC1509-100146#7050T76511 + INSTALLED REPAIR PARTS IAW B737 SRM 53-00-53-2R-2.
